arrow
Volume 33, Issue 4
Semi-Linear Fractional σ-Evolution Equations with Nonlinear Memory

Abdelatif Kainane Mezadek

J. Part. Diff. Eq., 33 (2020), pp. 291-312.

Published online: 2020-08

Export citation
  • Abstract

In this paper we study the local or global (in time) existence of small data solutions to semi-linear fractional σ−evolution equations with nonlinearmemory. Our main goals is to explain on the one hand the influence of the memory term and on the other hand the influence of higher regularity of the data on qualitative properties of solutions.

  • Keywords

Fractional equations σ-evolution equations global in time existence small data solutions nonlinear memory.

  • AMS Subject Headings

35R11, 35A01

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

a.kainane@univ-chlef.dz (Abdelatif Kainane Mezadek)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-33-291, author = {Abdelatif and Kainane Mezadek and a.kainane@univ-chlef.dz and 6555 and Université Hassiba Benbouali de Chlef, Faculté des Sciences Exactes et Informatique, Départment de Mathematiques, P. O. Box 151, 02000 Ouled Fares Chlef, Algeria and Abdelatif Kainane Mezadek}, title = {Semi-Linear Fractional σ-Evolution Equations with Nonlinear Memory}, journal = {Journal of Partial Differential Equations}, year = {2020}, volume = {33}, number = {4}, pages = {291--312}, abstract = {

In this paper we study the local or global (in time) existence of small data solutions to semi-linear fractional σ−evolution equations with nonlinearmemory. Our main goals is to explain on the one hand the influence of the memory term and on the other hand the influence of higher regularity of the data on qualitative properties of solutions.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v33.n4.1}, url = {http://global-sci.org/intro/article_detail/jpde/17861.html} }
TY - JOUR T1 - Semi-Linear Fractional σ-Evolution Equations with Nonlinear Memory AU - Kainane Mezadek , Abdelatif JO - Journal of Partial Differential Equations VL - 4 SP - 291 EP - 312 PY - 2020 DA - 2020/08 SN - 33 DO - http://doi.org/10.4208/jpde.v33.n4.1 UR - https://global-sci.org/intro/article_detail/jpde/17861.html KW - Fractional equations KW - σ-evolution equations KW - global in time existence KW - small data solutions KW - nonlinear memory. AB -

In this paper we study the local or global (in time) existence of small data solutions to semi-linear fractional σ−evolution equations with nonlinearmemory. Our main goals is to explain on the one hand the influence of the memory term and on the other hand the influence of higher regularity of the data on qualitative properties of solutions.

Abdelatif Kainane Mezadek. (2020). Semi-Linear Fractional σ-Evolution Equations with Nonlinear Memory. Journal of Partial Differential Equations. 33 (4). 291-312. doi:10.4208/jpde.v33.n4.1
Copy to clipboard
The citation has been copied to your clipboard